MAUDE Adverse Event Report: MEDTRONIC MEXICO XPANDER; ARTHROSCOPE

MEDTRONIC MEXICO XPANDER; ARTHROSCOPE
Model Number K08A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding bone tamp.It was reported that balloon ruptured in the body of the vertebra during inflation but it was easy to take it out.A new balloon was used to complete the procedure.There were no symptom reported.There were no further complications reported regarding the event.

Brand Name
XPANDER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key12465912
Report Number9612164-2021-03511
Device Sequence Number20018303
Product Code HRX
UDI-Device Identifier00763000311902
UDI-Public00763000311902
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model NumberK08A
Device Catalogue NumberK08A
Device Lot Number221066194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1